# SDR SWAA2022031066861

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 WL158.1 LBL22.84 AT AFT CARGO COMPARTMENT 2022-55698 / [01] REPLACED SUPPORT ZEE LOCATED BS727 TO BS847 WL158.1 LBL22.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG#146A7500 REV -.;[02] CORRECTED STEP 1: REPLACED SUPPORT ZEE LOCATED BS727 TO BS847 WL158.1 LBL22.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG#146A7500 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ZEE LOCATED BS727 TO BS847 WL158.1 LBL22.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG#146A7500 REV -.  SEE INDIVIDUAL SIGN OFF BELOW. RII
